Alert archive / Oklahoma / Wind Advisories in 2010

Wind Advisory 4, NWS Tulsa, OK

April 28, 201015 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Apr 28, 2010, 3:03 PM CDT for 15 counties in Oklahoma. It took effect at Apr 29, 2010, 9:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2010, 3:03 PM CDT (20:03 UTC)
In effect from
Apr 29, 2010, 9:00 AM CDT
Expired
Apr 29, 2010, 9:00 PM CDT
In force
12 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 3 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WWUS74 KTSA 282003
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT WED APR 28 2010

OKZ054-059-290415-
/O.NEW.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
/O.CON.KTSA.WI.Y.0003.000000T0000Z-100429T0200Z/
OSAGE-PAWNEE-
303 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY AND A WIND 
ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE AND OSAGE. 

HAZARDOUS WEATHER...
 * ONGOING GUSTY SOUTHERLY WINDS WILL CONTINUE IN OSAGE AND PAWNEE
   COUNTIES THIS AFTERNOON AND EVENING.

IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

 * WIND GUST VALUES

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ055>058-060>064-066>068-070-290415-
/O.NEW.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
303 PM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...WASHINGTON...CRAIG...NOWATA...
   CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES 
   AND DELAWARE. 

HAZARDOUS WEATHER...
 * AS AN UPPER LEVEL STORM SYSTEM GETS ORGANIZED ACROSS THE
   WESTERN PART OF THE COUNTRY THURSDAY... SOUTHERLY WINDS ACROSS
   EASTERN OKLAHOMA WILL INCREASE FROM THE PRIOR DAY AND COVER A
   LARGER AREA.


IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
5 follow-up statements
601 
WWUS74 KTSA 290206
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT WED APR 28 2010

OKZ054-059-291015-
/O.EXP.KTSA.WI.Y.0003.000000T0000Z-100429T0200Z/
/O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
OSAGE-PAWNEE-
906 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...
...WIND ADVISORY HAS EXPIRED FOR THIS EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE AND OSAGE. 

 * WINDS HAVE DECREASED THIS EVENING...THEREFORE THE WIND ADVISORY 
   HAS BEEN ALLOWED TO EXPIRE.

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL AGAIN INCREASE ACROSS NORTHEAST OKLAHOMA
   THURSDAY MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM
   THE WEST. 

IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ055>058-060>064-066>068-070-291015-
/O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
906 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...WASHINGTON...CRAIG...NOWATA...
   CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES 
   AND DELAWARE. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL AGAIN INCREASE ACROSS NORTHEAST OKLAHOMA
   THURSDAY MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM
   THE WEST. 

IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
852 
WWUS74 KTSA 290926
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT THU APR 29 2010

OKZ054>064-066>068-070-292100-
/O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
426 AM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

A WIND ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...PAWNEE...WASHINGTON...OSAGE...
   CRAIG...NOWATA...CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...
   TULSA...ROGERS...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL INCREASE THIS MORNING AS AN UPPER LEVEL
   STORM SYSTEM APPROACHES FROM THE WEST.

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MILES AN HOUR ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
315 
WWUS74 KTSA 291353
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT THU APR 29 2010

OKZ071-292100-
/O.EXB.KTSA.WI.Y.0004.100429T1400Z-100430T0200Z/
MCINTOSH-
853 AM CDT THU APR 29 2010

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...MCINTOSH. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL INCREASE THIS MORNING AS AN UPPER LEVEL
   STORM SYSTEM APPROACHES FROM THE WEST.

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ054>064-066>068-070-292100-
/O.EXT.KTSA.WI.Y.0004.100429T1400Z-100430T0200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
853 AM CDT THU APR 29 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF 
THE WIND ADVISORY AND IT IS NOW IN EFFECT UNTIL 9 PM CDT THIS 
EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...ROGERS...PAWNEE...WASHINGTON...
   OSAGE...CRAIG...NOWATA...CREEK...CHEROKEE...MUSKOGEE...TULSA...
   OKMULGEE...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL INCREASE THIS MORNING AS AN UPPER LEVEL
   STORM SYSTEM APPROACHES FROM THE WEST.

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
482 
WWUS74 KTSA 292000
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT THU APR 29 2010

OKZ054>064-066>068-070-071-300200-
/O.CON.KTSA.WI.Y.0004.000000T0000Z-100430T0200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-
300 PM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...ROGERS...PAWNEE...WASHINGTON...
   OSAGE...CRAIG...NOWATA...CREEK...CHEROKEE...MCINTOSH...
   MUSKOGEE...TULSA...OKMULGEE...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * AS AN UPPER LEVEL STORM SYSTEM CONTINUES TO ORGANIZE ITSELF
   OVER THE SOUTHWEST CONUS... THE PRESSURE GRADIENT WILL REMAIN
   TIGHT ACROSS THE SOUTHERN PLAINS. WITH MIXING DUE TO SURFACE
   HEATING... GUSTS OVER 40 MPH WILL REMAIN POSSIBLE ACROSS THE
   AREA BEFORE WINDS EASE SOMEWHAT THIS EVENING.

IMPACTS...
 * WIND GUSTS UP TO 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
524 
WWUS74 KTSA 300202
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU APR 29 2010

OKZ054>064-066>068-070-071-300315-
/O.EXP.KTSA.WI.Y.0004.000000T0000Z-100430T0200Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-
902 PM CDT THU APR 29 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...MUSKOGEE...MCINTOSH...CREEK...CHEROKEE...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...
   OKMULGEE...WAGONER...TULSA...ROGERS...MAYES AND DELAWARE. 

 * GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE
   NIGHT...WITH SUSTAINED SPEEDS BETWEEN 15 TO 25 MPH...AND GUSTS
   TO 35 MPH. HAZARDOUS WIND GUSTS IN EXCESS OF 40 MPH ARE NO
   LONGER EXPECTED...AND THEREFORE...THE ADVISORY HAS BEEN ALLOWED
   TO EXPIRE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 28, 2:33 PM CDT, 30 minutes earlier.

Area forecast discussion, Apr 28, 2:33 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT WED APR 28 2010

.DISCUSSION...
GUSTY SOUTHERLY WINDS WILL CONTINUE ACROSS THE AREA OVERNIGHT.
ONGOING ADVISORY IN OSAGE AND PAWNEE COUNTIES THIS AFTERNOON AND
EVENING WILL BE CONTINUED EVEN THOUGH WIND POTENTIAL APPEARS TO BE
BORDERLINE. WILL ISSUE A WIDER WIND ADVISORY FOR TOMORROW MORNING
THROUGH EVENING. AM CURRENTLY STILL ANALYZING WHICH COUNTIES TO DUB
ADVISORY WORTHY.

WITH A DEEP TROUGH DEVELOPING ACROSS THE WESTERN CONUS... CURRENT
MODELS ARE STILL KIND OF UP IN THE AIR OVER THE EVOLUTION OF THE
WEATHER EVENT IN OUR AREA ON FRIDAY AND OVER THE WEEKEND. THE GFS WANTS
TO BLOW UP PRECIPITATION FRIDAY MORNING AND MOVE THE DRYLINE THROUGH
MUCH OF THE AREA BY LATE AFTERNOON. THIS OF COURSE WOULD LIMIT THE
SEVERE WEATHER POTENTIAL FOR OUR AREA. THE NAM IS A LITTLE MORE
CLIMATOLOGICALLY BELIEVABLE (THANKS CHUCK) IN THAT IT HOLDS OFF MOST
OF THE PRECIP IN THE MORNING AND MOVES THE DRYLINE INTO EASTERN
OKLAHOMA DURING THE PEAK HEATING OF THE AFTERNOON. THIS WOULD BE A
MUCH BETTER SCENARIO FOR SEVERE STORMS. THE ECMWF SUPPORTS THIS
SCENARIO NICELY AS WELL. HOWEVER... AM NOT READY TO COMMIT ALL INTO
A FULL BLOWN SEVERE WEATHER EVENT AT THIS JUNCTURE. WILL HANDLE
GINGERLY IN THE GRIDS AND ZONE WORDING FOR NOW AND HOPE FOR BETTER
MODEL CONSOLIDATION IN THE NEAR FUTURE.

THERE DOES SEEM TO BE MODEL AGREEMENT IN MOVING THE LARGE UPPER
TROUGH VERY SLOWLY OUT OF THE REGION. AS SUCH... THE SURFACE FRONT
WILL LOITER IN THE AREA FOR SEVERAL DAYS... NECESSITATING THE
RETENTION OF THUNDERSTORMS IN THE FORECAST... NOW INTO THE MIDDLE OF
NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  83  67  80 /   0  10  30  60
FSM   54  82  66  79 /   0  10  20  60
MLC   60  80  68  80 /   0  10  40  40
BVO   58  83  67  80 /   0  10  40  60
FYV   53  79  64  75 /   0  10  20  70
BYV   54  80  61  77 /   0  10  20  70
MKO   56  82  65  81 /   0  10  30  60
MIO   59  83  68  81 /   0  10  40  70
F10   59  81  66  81 /   0  10  30  50
HHW   59  80  68  80 /   0  10  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 9 PM WEDNESDAY FOR OKZ054-OKZ059.

AR...NONE.
&&

SHORT TERM...12
LONG TERM....06
Hazardous weather outlook, Apr 28, 1:00 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED APR 28 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED APR 28 2010

...SEVERE WEATHER POSSIBLE FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
BREEZY SOUTH WINDS WILL CONTINUE THROUGH THE AFTERNOON ACROSS MOST
OF THE AREA...WITH A FEW GUSTS AROUND 40 MPH POSSIBLE OVER OSAGE AND
PAWNEE COUNTIES. A WIND ADVISORY HAS BEEN ISSUED FOR THOSE COUNTIES
THROUGH THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL.

EXTENDED DISCUSSION...
A DEVELOPING LOW PRESSURE TROUGH IN THE WESTERN UNITED STATES WILL
BRING A PERIOD OF UNSETTLED WEATHER TO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS LATE THIS WEEK...POTENTIALLY LASTING INTO THE
EARLY PART OF NEXT WEEK. SOUTH WINDS WILL BECOME STRONG AND GUSTY
OVER MUCH OF THE AREA THURSDAY AS THE SYSTEM MOVES CLOSER...ESPECIALLY
NORTHWEST OF INTERSTATE 44. A WIND ADVISORY WILL LIKELY BE ISSUED
FOR PORTIONS OF THE AREA FOR THURSDAY.

AN ASSOCIATED COLD FRONT AND DRY LINE WILL SET UP TO OUR WEST
THURSDAY. A FEW STORMS COULD MOVE INTO FAR NORTHEAST OKLAHOMA LATE
THURSDAY NIGHT OR EARLY FRIDAY MORNING. THE GREATER SEVERE THREAT
WILL LIKELY OCCUR WITH ANY THUNDERSTORMS THAT REDEVELOP ALONG THE
DRY LINE FRIDAY AFTERNOON OR EARLY EVENING ACROSS EASTERN OKLAHOMA.
FORECAST CONFIDENCE IN THE EXACT POSITION OF THE DRY LINE...AND HOW
MUCH DESTABILIZATION OCCURS AHEAD OF THE BOUNDARY...REMAINS LOW.
THESE FACTORS WILL ULTIMATELY DETERMINE THE OVERALL SEVERE THREAT.

THE UPPER TROUGH WILL REMAIN TO OUR WEST WITH A FRONTAL BOUNDARY IN
THE VICINITY THROUGH THE WEEKEND...WITH ADDITIONAL ROUNDS OF STRONG
TO SEVERE THUNDERSTORMS POSSIBLE. DETAILS REGARDING THE TIMING AND
SIGNIFICANCE OF ANY SEVERE WEATHER REMAIN UNCERTAIN AT THIS TIME.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD BEGIN TO PREPARE FOR AN ACTIVE WEATHER PATTERN
DEVELOPING THURSDAY NIGHT AND CONTINUING INTO WEEKEND WITH
INTERMITTENT PERIODS OF SEVERE WEATHER POSSIBLE. THE EXACT TIMING
AND OVERALL EXTENT OF THE SEVERE WEATHER WILL CONTINUE TO BE REFINED
IN THE UPCOMING DAYS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:56 PM CDTWind AdvisoryTSAPawnee24 hr

Nearby

Wind Advisories in Oklahoma, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.